# SDR A6WA202209088332

- Difficulty date: September 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R36008
- Part serial: NSN
- Condition: Gouged
- Location: Fs 621
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF AFT PRESSURE BULKHEAD "Z" STIFFENER AT FS 621 BL 0 AND WL 135.12 HAS A GOUGE .800"L X .500"W X .060"D. **************AIRCRAFT REMOVED FROM SERVICE*********************** BLENDED GOUGE ON "Z" STIFFENER TO A SMOOTH CONTOUR ENSURING REPORTED DEPTH OF .060" WAS NOT EXCEEDED IAW MHIRJ REO 601R-53-61-7890 REV (--) DATED 2022-09-027. HFEC INSPECTION PERFORMED AT BLEND AREA WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. RESTORED PROTECTIVE FINISH AT BLEND AREA IAW CRJ200 SRM 51-21-16 REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-53- 61-7890 REV (--) DATED 2022-09-27. WORK PERFORMED ON AERSALE WO #003718 CARD #20243 CARD ID #1728877. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
